Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Core partitions and block coverings


Author: Jørn B. Olsson
Journal: Proc. Amer. Math. Soc. 137 (2009), 2943-2951
MSC (2000): Primary 20C30, 05A17
Published electronically: April 8, 2009
MathSciNet review: 2506452
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove some new results on core partitions and apply them to describe explicitly all block coverings in symmetric groups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 20C30, 05A17

Retrieve articles in all journals with MSC (2000): 20C30, 05A17


Additional Information

Jørn B. Olsson
Affiliation: Department of Mathematical Sciences, University of Copenhagen, Universitets- parken 5, DK-2100 Copenhagen, Denmark
Email: olsson@math.ku.dk

DOI: http://dx.doi.org/10.1090/S0002-9939-09-09909-2
PII: S 0002-9939(09)09909-2
Received by editor(s): January 6, 2009
Published electronically: April 8, 2009
Communicated by: Ken Ono
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.